Bodrenko A.I. Continuous MG-deformations of surfaces with boundary in euclidean space

Bodrеnko Andrеy Ivanovich

Candidate of Physical and Mathematical Sciences, Associate Professor, Department of Fundamental Informatics and Optimal Control Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prospekt Universitetskij, 100, 400062 Volgograd, Russian Federation

Abstract. The properties of continuous deformations of surfaces with boundary in Euclidean 3-space preserving its Grassmannian image and product of the principal curvatures are studied in this article.
    We determine the continuous MG-deformation for simply connected oriented surface F with boundary ∂F in Euclidean 3-space. We derive the differential equations of G-deformations of surface F. We prove the set of lemmas where we derive auxiliary estimations on norms of functions characterizing MG-deformations of surface F.
    Then on the surface F we introduce conjugate isothermal coordinate system which simplifies the form of equations of G-deformations.
   From the system of differential equations characterizing G-deformations of surface F in conjugate isothermal coordinate system we go to the nonlinear integral equation and resolve it by the method of successive approximations.
    We derive the equations of MG-deformations of surface F. We get the formulas of change Δ(g) and Δ(b) of determinants g and b of matrixes of the first and the second fundamental forms of surface F, respectively, for deformation {Ft}. Then, using formulas of Δ(g) and Δ(b), we find the conditions characterizing MG-deformations of two-dimensional surface F in Euclidean space E3.
    We show that finding of MG-deformations of surface F brings to the following boundary-value problem (A):
where are given functions of complex variable,   is unknown function of complex variable, operator has implicit form.

    Prior to resolving boundary-value problem (A) we find the solution of the following boundary-value problem for generalized analytic functions:
    Then we use the theory of Fredholm operator of index zero and the theory of Volterra operator equation. Using the method of successive approximations and the principle of contractive mapping, we obtain solution of boundary-value problem ( A) and the proof of theorem 1, the main result of this article.
Key words: deformation of surface, mean curvature, Gaussian curvature, G-deformation, continuous deformation.
Creative Commons License
Continuous MG-deformations of surfaces with boundary in euclidean space by Bodrenko A.I. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics.. №1 (18) 2013 pp. 6-23

Download this file (1_Bodrenko Andrey.pdf) A.I. Bodrenko